# SDR DALA2021051902791

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 84,527 hours, 38,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 13 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3231 DURING TEST PSU OXY PANEL FOR SEAT 13 DEF DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7313327)
